# SDR V0XR20121114J0138

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 22,589 hours, 15,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S6381
- Condition: Corroded
- Location: Zone 200
- Part time: 22,589 hours, 15,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM FS 693 TO 761.  REMOVED LIGHT SURFACE CORROSION IAW REO 670-53-00-013.  NO MATERIAL LOSS.
